# SDR DALA1150843126

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 29,045 hours, 14,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST DISPLAYING "EMER SYS ATA 33-51-38 EPSU COMM EMER L".  MAINTENANCE REPLACED POWER SUPPLY UNIT AT LEFT OVERWING EXIT AND FUNCTIONAL CHECK WAS NORMAL.
